# SDR CA970423007

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010175
- Condition: Cracked
- Location: Lt Outb Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT OUTBOARD HYDRAULIC PRESSURE LINE LEAKING AT ROLL SPOILER ACTUATOR.
